MAUDE Adverse Event Report: TORNIER S.A.S. HLS NOETOS SYSTEM; TOTAL ANATOMICAL KNEE PROSTHESIS FIXED TIBIAL TRAY

TORNIER S.A.S. HLS NOETOS SYSTEM; TOTAL ANATOMICAL KNEE PROSTHESIS FIXED TIBIAL TRAY
Model Number SIZE 3 CEMENTED
Medical Device Problem Code Device Issue (2379)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 07/09/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is the initial report submitted regarding this surgical event and medical device.
 
Event or Problem Description
Tibial component off cement causes pain.Tibial component loosening.
 
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.

Brand Name
HLS NOETOS SYSTEM
Common Device Name
TOTAL ANATOMICAL KNEE PROSTHESIS FIXED TIBIAL TRAY
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint martin, 38330
FR  38330
MDR Report Key5856023
Report Number3000931034-2016-00109
Device Sequence Number16251008
Product Code JWH
UDI-Device Identifier03700386910906
UDI-Public03700386910906
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K013906
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2016
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/14/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date02/28/2019
Device Model NumberSIZE 3 CEMENTED
Device Catalogue NumberGDF033
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 07/14/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/09/2016
Supplement Report FDA Received Date03/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;